Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 3, Pages 509-516
http://dx.doi.org/10.1155/S0161171291000698

Existence of solutions of boundary value problems for functional differential equations

University of Ioannina, Department of Mathematics, Ioannina, Greece

Received 27 September 1989; Revised 10 October 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Ntouyas and P. Ch. Tsamatos, “Existence of solutions of boundary value problems for functional differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 509-516, 1991. https://doi.org/10.1155/S0161171291000698.